Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 11, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 22, 2011, 2:05 PM MST. It took effect at Apr 23, 2011, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2011, 2:05 PM MST (21:05 UTC)
- In effect from
- Apr 23, 2011, 12:00 PM MST
- Expired
- Apr 23, 2011, 8:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
463 WWUS85 KTWC 222105 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 205 PM MST FRI APR 22 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR COCHISE COUNTY DUE TO STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... AZZ148-231400- /O.NEW.KTWC.FW.W.0011.110423T1900Z-110424T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 205 PM MST FRI APR 22 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR COCHISE COUNTY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR COCHISE COUNTY. * AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE COUNTY. * TIMING...WINDS WILL BECOME STRONG AND GUSTY AROUND NOON AND CONTINUE INTO EARLY MONDAY EVENING. * WINDS...SUSTAINED 20-FOOT SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * RELATIVE HUMIDITY...THE MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO BE 8 TO 13 PCT. * IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ HTTP://WEATHER.GOV/TUCSON
5 follow-up statements
002 WWUS85 KTWC 230941 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 241 AM MST SAT APR 23 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR COCHISE COUNTY DUE TO STRONG AND GUSTY WEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... AZZ148-232200- /O.CON.KTWC.FW.W.0011.110423T1900Z-110424T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 241 AM MST SAT APR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR COCHISE COUNTY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR COCHISE COUNTY. * AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE COUNTY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AND EARLY THIS EVENING. * WINDS...SUSTAINED 20-FOOT WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO RANGE FROM 6 TO 15 PCT. * IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ HTTP://WEATHER.GOV/TUCSON
469 WWUS85 KTWC 230954 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 254 AM MST SAT APR 23 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR COCHISE COUNTY DUE TO STRONG AND GUSTY WEST WINDS... LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... AZZ148-232200- /O.CON.KTWC.FW.W.0011.110423T1900Z-110424T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 254 AM MST SAT APR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR COCHISE COUNTY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR COCHISE COUNTY. * AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE COUNTY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AND EARLY THIS EVENING. * WINDS...SUSTAINED 20-FOOT WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO RANGE FROM 6 TO 15 PCT. * IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ HTTP://WEATHER.GOV/TUCSON
736 WWUS85 KTWC 231827 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1127 AM MST SAT APR 23 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR COCHISE COUNTY DUE TO STRONG AND GUSTY WEST WINDS... LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... AZZ148-240230- /O.CON.KTWC.FW.W.0011.110423T1900Z-110424T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1127 AM MST SAT APR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE COUNTY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AND EARLY THIS EVENING. * WINDS...SUSTAINED 20-FOOT WEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO RANGE FROM 8 TO 15 PCT. * IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ HTTP://WEATHER.GOV/TUCSON
654 WWUS85 KTWC 232158 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 258 PM MST SAT APR 23 2011 ...RED FLAG WARNING IN EFFECT FROM UNTIL 8 PM MST THIS EVENING FOR COCHISE COUNTY DUE TO STRONG AND GUSTY WEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... ...RED FLAG WARNING IN EFFECT FROM 11 AM MST TO 7 PM MST SUNDAY FOR ALL OF COCHISE COUNTY...SOUTHERN PORTIONS OF GRAHAM AND GREENLEE COUNTIES AND EASTERN PORTIONS OF SANTA CRUZ COUNTY DUE TO STRONG AND GUSTY WEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... AZZ148-241400- /O.NEW.KTWC.FW.W.0012.110424T1800Z-110425T0200Z/ /O.CON.KTWC.FW.W.0011.000000T0000Z-110424T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 258 PM MST SAT APR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR ALL OF COCHISE COUNTY DUE TO STRONG AND GUSTY WEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY FOR ALL OF COCHISE COUNTY...SOUTHERN PORTIONS OF GRAHAM AND GREENLEE COUNTIES AND EASTERN PORTIONS OF SANTA CRUZ COUNTY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY FOR ALL OF COCHISE COUNTY...SOUTHERN PORTIONS OF GRAHAM AND GREENLEE COUNTIES AND EASTERN PORTIONS OF SANTA CRUZ COUNTY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR ALL OF COCHISE COUNTY. * AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE COUNTY THROUGH 8 PM MST THIS EVENING. CONDITIONS WILL REDEVELOP AGAIN ON SUNDAY FROM 11 AM MST SUNDAY MORNING TO 7 PM MST SUNDAY EVENING. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AND EARLY THIS EVENING OVER ALL OF COCHISE COUNTY. ON SUNDAY CRITICAL FIRE WEATHER CONDITIONS WILL ONCE AGAIN REDEVELOP LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. * WINDS...SUSTAINED 20-FOOT WEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO RANGE FROM 9 TO 17 PCT. * IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
947 WWUS85 KTWC 240310 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 810 PM MST SAT APR 23 2011 ...RED FLAG WARNING FOR THIS EVENING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST TO 7 PM MST SUNDAY FOR ALL OF COCHISE COUNTY...SOUTHERN PORTIONS OF GRAHAM AND GREENLEE COUNTIES AND EASTERN PORTIONS OF SANTA CRUZ COUNTY DUE TO STRONG AND GUSTY WEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... AZZ148-241400- /O.EXP.KTWC.FW.W.0011.000000T0000Z-110424T0300Z/ /O.CON.KTWC.FW.W.0012.110424T1800Z-110425T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 810 PM MST SAT APR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY FOR ALL OF COCHISE COUNTY...SOUTHERN PORTIONS OF GRAHAM AND GREENLEE COUNTIES AND EASTERN PORTIONS OF SANTA CRUZ COUNTY... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... * AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE COUNTY...SOUTHERN PORTIONS OF GRAHAM AND GREENLEE COUNTIES AND EASTERN PORTIONS OF SANTA CRUZ COUNTY FROM 11 AM MST SUNDAY MORNING TO 7 PM MST SUNDAY EVENING. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. * WINDS...SUSTAINED 20-FOOT WEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO RANGE FROM 9 TO 17 PCT. * IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 22, 9:35 AM MST, 4 hours 30 minutes earlier.
Area forecast discussion, Apr 22, 9:35 AM MST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 935 AM MST FRI APR 22 2011 .SYNOPSIS...A STORM SYSTEM WILL MOVE THROUGH THE GREAT BASIN REGION OVER THE WEEKEND. DRY CONDITIONS WILL PREVAIL EXCEPT OVER THE WHITE MOUNTAINS WHERE ISOLATED SHOWERS WILL BE POSSIBLE ON SUNDAY. THIS SYSTEM WILL BRING BREEZY AFTERNOON WINDS TO THE AREA OVER THE NEXT FEW DAYS. && .DISCUSSION...CLEAR SKIES ARE PRESENT OVER SOUTHEAST ARIZONA THIS MORNING. FORECASTED HIGH TEMPERATURE OF 89 DEG F FOR TUCSON APPEARS RIGHT ON TRACK AND IS SUPPORTED BY 12Z TUS SOUNDING AND BIAS CORRECTED ENSEMBLES. A FEW AFTERNOON BREEZES TO 25 MPH WILL BE POSSIBLE DURING PEAK HEATING THIS AFTERNOON....ESPECIALLY OVER EASTERN AREAS. THE ZONAL FLOW THAT HAS BEEN IN PLACE OVER THE DESERT SOUTHWEST WILL BUCKLE A LITTLE BIT TO THE SOUTH...AS TROUGH APPROACHING THE WEST COAST MOVES THROUGH THE GREAT BASIN OVER THE WEEKEND. LIMITED MOISTURE IS ASSOCIATED WITH THIS SYSTEM AND DRY CONDITIONS WILL PREVAIL EXCEPT OVER THE WHITE MOUNTAINS WHERE ISOLATED SHOWERS WILL BE POSSIBLE SUNDAY. THE MAIN IMPACT OVER OUR REGION WILL BE INCREASED AFTERNOON BREEZES AND HIGH CLOUDINESS. A SLIGHT COOL DOWN INTO THE LOWER 80'S WILL OCCUR BEHIND THE TROUGH ON MONDAY. THEN MUCH WARMER BY MID WEEK AS WE MOVE BACK INTO THE 90'S. && .AVIATION...SKC-SCT CLOUDS AT OR ABOVE 20K FT AGL THRU SATURDAY MORNING OR 23/12Z. AFTERNOON SURFACE WIND WLY 12-20 KTS WITH GUSTS OF 20-25 KTS. OTHERWISE SURFACE WIND GENERALLY LESS THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...SOME BREEZES WILL OCCUR THIS AFTERNOON PARTICULARLY EAST OF TUCSON. A FEW LOCALES MAY BRIEFLY REACH RED FLAG CRITERIA AS MINIMUM RELATIVE HUMIDITIES FALL INTO THE SINGLE DIGITS TO LOWER TEENS. HOWEVER...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO OCCUR. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE NORTH OF THE AREA THIS WEEKEND. BREEZY TO WINDY CONDITIONS WILL OCCUR SATURDAY AFTERNOON. AT THIS TIME APPEARS THAT RELATIVE HUMIDITIES WILL REMAIN JUST ABOVE RED FLAG CRITERIA ACROSS MUCH OF THE AREA. HUMIDITIES ARE EXPECTED TO INCREASE SUNDAY AHEAD OF A COLD FRONT. THEREAFTER...DRY CONDITIONS ARE ON TAP MONDAY THROUGH THURSDAY. DAYTIME TEMPERATURES WILL INCREASE DURING THE PERIOD ALONG WITH GUSTY AFTERNOON WINDS DUE TO DAYTIME HEATING. && .CLIMATE...TIDBIT FOR TODAY. WITH NINE DAYS LEFT IN APRIL...THE AVERAGE MONTHLY TEMPERATURE IN TUCSON OF 68.8 DEGREES CURRENTLY RANKS AS THE 10TH WARMEST APRIL ON RECORD...TIED WITH 2000. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 22, 2:05 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 205 PM MST FRI APR 22 2011 AZZ507-508-512-513-231400- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- 205 PM MST FRI APR 22 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR COCHISE COUNTY DUE TO STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE COMBINATION OF STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES...AND A VERY HIGH FIRE DANGER RATING WILL LEAD TO CRITICAL FIRE CONDITIONS ACROSS COCHISE COUNTY SATURDAY AFTERNOON AND EVENING. THUS..A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 8 PM MST SATURDAY. PLEASE REFER TO AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85 KTWC/ FOR ADDITIONAL DETAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.